# SDR ABXA20160510090

- Difficulty date: May 10, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 58,344 hours, 42,997 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62002
- Part serial: 00801
- Condition: Failed
- Location: Lt Mlg
- Part time: 41,664 hours, 26,194 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR FAILED TO RETRACT WITH ASSOCIATED DOORS AMBER LIGHT , GEAR LIGHT ILLUMINATED.  DOORS AMBER LIGHT REMAINED ILLUMINATED WHEN GEAR WAS EXTENDED.  THE CORRECTIVE ACTION WAS REPLACING THE LT MLG SIDE BRACE LOCK ACTUATOR.  THE CAUSE OF THE LT MAIN GEAR FAILING TO RETRACT WAS THE ROD END SEPARATED FROM THE PISTON OF THE LT MLG SIDE BRACE LOCK ACTUATOR.
